# SDR ASAA01800270

- Difficulty date: September 20, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, COCKPIT OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE.  REPLACED ASSOCIATED BATTERY POWER SUPPLY PACK AT B5-23.  LIGHTS THEN OPERATED PROPERLY.  (M)
